# SDR AALA971734

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 562-564
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 27R CORRODED OUTBOARD FLANGE STA 562 - STA 564.  STRINGER SECTION REPLACED PER 53-10-3, FIG 1.  TST:  55,975 HOURS. CYCLES:  34,667.  (X)
